Pacific Journal of Mathematics

An algebraic characterization of fixed ideals in certain function rings

Lyle E. Pursell

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 963-969.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000960

Mathematical Reviews number (MathSciNet)
MR0083478

Zentralblatt MATH identifier
0067.40402

Subjects
Primary: 09.3X

Citation

Pursell, Lyle E. An algebraic characterization of fixed ideals in certain function rings. Pacific J. Math. 5 (1955), no. 2, 963--969. https://projecteuclid.org/euclid.pjm/1172000960


Export citation

References

  • [1] R. H. Bing, Metrizaion of topological spaces, Canadian J. Math., 3 (1951), 175-186.
  • [2] E. Cech, On bicompact spaces, Ann. Math., 38 (1937), 823-844.
  • [3] I. Gelfand and A. N. Kolmogoroff, On rings of continuous functions on topological spaces, C. R. (Doklady) Acad. Sci. URSS, 22 (1939), 11-15.
  • [4] L. Gillman, M. Henriksen, and M. Jerison, A theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions, Proc. Amer. Math. Soc, 5 (1954), 447-455.
  • [5] M. Hall, Jr., A type of algebraic closure, Ann. Math., 40 (1939), 360-369.
  • [6] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc,64 (1948), 45-99.
  • [7] M. E. Shanks, Rings of functions on locally compact spaces, (abstract no. 365), Bull. Amer. Math. Soc, 57 (1951), 295.
  • [8] N. Steenrod, The topology of fibre bundles, Princeton University Press, 1951.
  • [9] M. H. Stone, Applicationsof the theory of Boolean rings to general topology, Trans, Amer. Math. Soc, 41 (1937), 375-481.